# SDR USAA2010032290626

- Difficulty date: March 10, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 55,462 hours, 37,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON AFT CARGO DOOR CUTOUT SILL WEB BETWEEN BS 794.3 TO BS 847, S25R.  REPLACED AFT CARGO DOOR CUTOUT SILL WEB BETWEEN BS 794.3 TO BS 847, S25R.
